# SDR CA960126017

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329001
- Condition: Cracked
- Location: Upper Lt Tb
- Part time: 16,753 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)UPPER LEFT HAND TAILBOOM ATTACH FITTING (INTERCOSTAL) FOUND CRACKED.
